# SDR DALA2021040501990

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 AWR: A.A: HIDDEN DAMGE: ELONGATED HOLE ON INTERSCOSTAL TEE CLIP AND FRAME STA. 1640, S-14L AT INNER FUSELAGE STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00362: HOLE ON INTERSCOSTAL TEE CLIP AND FRAME STA. 1640, S-14L AT INNER FUSELAGE STRUCTURE WAS REPAIRED PER ER/A: 590914-14 AD, REV. ORIGINAL. (1770581)
